Some Riemannian boundary-value problems with displacements
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1961), pp. 71-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_6_a8,
author = {G. S. Litvinchuk},
title = {Some {Riemannian} boundary-value problems with displacements},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--81},
year = {1961},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_6_a8/}
}
G. S. Litvinchuk. Some Riemannian boundary-value problems with displacements. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1961), pp. 71-81. http://geodesic.mathdoc.fr/item/IVM_1961_6_a8/